Follow
Alexandru Ionescu
Alexandru Ionescu
Verified email at math.princeton.edu
Title
Cited by
Cited by
Year
Global well-posedness of the Benjamin–Ono equation in low-regularity spaces
A Ionescu, C Kenig
Journal of the American Mathematical Society 20 (3), 753-798, 2007
2532007
Global solutions for the gravity water waves system in 2d
AD Ionescu, F Pusateri
Inventiones Mathematicae 199 (3), 653-804, 2015
2232015
Nonlinear fractional Schrödinger equations in one dimension
AD Ionescu, F Pusateri
Journal of Functional Analysis 266 (1), 139-176, 2014
2072014
Global Schrödinger maps in dimensions d≥ 2: small data in the critical Sobolev spaces
I Bejenaru, AD Ionescu, CE Kenig, D Tataru
Annals of Mathematics (2) 173 (3), 1443-1506, 2011
165*2011
Global well-posedness of the KP-I initial-value problem in the energy space
AD Ionescu, CE Kenig, D Tataru
Inventiones Mathematicae 173 (2), 265-304, 2008
1522008
On the absence of positive eigenvalues of Schrödinger operators with rough potentials
AD Ionescu, D Jerison
Geometric and Functional Analysis 13, 1029-1081, 2003
1212003
Global solutions of the Euler-Maxwell two-fluid system in 3D
Y Guo, AD Ionescu, B Pausader
Annals of Mathematics (2) 183 (2), 377-498, 2016
112*2016
Global regularity for 2D water waves with surface tension.
A Ionescu, F Pusateri
Memoirs of the American Mathematical Society 256 (1227), v+124 pp, 2018
111*2018
Global solutions of the gravity-capillary water-wave system in three dimensions
Y Deng, AD Ionescu, B Pausader, F Pusateri
Acta Mathematica 219 (2), 213-402, 2017
1062017
On the uniqueness of smooth, stationary black holes in vacuum
AD Ionescu, S Klainerman
Inventiones Mathematicae 175 (1), 35-102, 2009
952009
The Euler–Poisson system in 2D: global stability of the constant equilibrium solution
AD Ionescu, B Pausader
International Mathematics Research Notices 2013 (4), 761-826, 2013
942013
Low-regularity Schrödinger maps. II. Global well-posedness in dimensions d≥3
AD Ionescu, CE Kenig
Communications in Mathematical Physics 271 (2), 523-559, 2007
912007
Inviscid damping near the Couette flow in a channel
AD Ionescu, H Jia
Communications in Mathematical Physics 374 (3), 2015-2096, 2020
89*2020
The energy-critical defocusing NLS on T^3
AD Ionescu, B Pausader
Duke Mathematical Journal 161 (8), 1581-1612, 2012
892012
Sobolev spaces on Lie manifolds and regularity for polyhedral domains
B Ammann, AD Ionescu, V Nistor
Documenta Mathematica 11, 161-206, 2006
882006
Uniqueness of smooth stationary black holes in vacuum: small perturbations of the Kerr spaces
S Alexakis, AD Ionescu, S Klainerman
Communications in Mathematical Physics 299, 89-127, 2010
832010
Global well-posedness of the energy-critical defocusing NLS on
AD Ionescu, B Pausader
Communications in Mathematical Physics 312 (3), 781-831, 2012
822012
𝐿^{𝑝} boundedness of discrete singular Radon transforms
A Ionescu, S Wainger
Journal of the American Mathematical Society 19 (2), 357-383, 2006
802006
Global solutions of quasilinear systems of Klein–Gordon equations in 3D
AD Ionescu, B Pausader
Journal of the European Mathematical Society 16 (11), 2355-2431, 2014
792014
On the global well-posedness of energy-critical Schrödinger equations in curved spaces
A Ionescu, B Pausader, G Staffilani
Analysis & PDE 5 (4), 705-746, 2012
772012
The system can't perform the operation now. Try again later.
Articles 1–20